Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 81, May, 2012

  • Muhammad Imran and A.Q. Baig, "An infinite class of convex polytopes with constant metric dimension", pp. 3-9
  • Zehui Shao, Meilian Liang, Linqiang Pan and Xiaodong Xu, "Computation of the Folkman Number Fv(3,5;6)", pp. 11-17
  • Magaowa and Wuyungaowa, "Some identities involving the generalized harmonic numbers", pp. 19=32
  • Yaping Mao and Chengfu Ye, "A complete solution to the chromatic equivalence class of graph ζ1n", pp. 33-63
  • You Gao and Liwei Chang, "A New Construction of A2 Authentication Codes from Singular Pseudo-Symplectic Geometry over Finite Fields", pp. 65-80
  • Sakib A. Mondal, "Planar graphs without 5- and 8-cycles and adjacent triangles are 3-colorable", pp. 81-95
  • Henry Escuadro and Futaba Fujie-Okamoto, "The Total Detection Numbers of Graphs", pp. 97-119
  • Zhizheng Zhang and Xiaoli Ye, "Generalizations of certain binomial sums with generalized Fibonacci sequences", pp. 121-127
  • Rommel Barbosa and Peter Slater, "On efficient dominating sets in simplicial graphs", pp. 129-134
  • A.Q. Baig and M. Imran, "Permutation labeling of graphs", pp. 135-143
  • Liang Luo, Meilian Liang and Zhenchong Li, "Computation of Ramsey Numbers R(Cm,Wn)", pp. 145-149
  • L. Volkmann, "On the geodomatic number of a graph", pp. 151-159
  • Qingsong Zou, Guojun Li and Shuo Li, "On quadrilaterals in a bipartite graph", pp. 161-164
  • J.D. Key and J. Moori, "Some Irreducible Codes Invariant under the Janko Group, J1 or J2", pp. 165-189
  • K. Kaliraj, Vivik J. Veninstine and Vivin J. Vernold, "Equitable Coloring on Corona graph of graphs", pp. 191-197
  • Yujun Yang, "Computing the Kirchhoff index of linear phenylenes", pp. 199-208
  • Chuan-Min Lee, "R-total domination on convex bipartite graphs", pp. 209-224
  • Hailiang Zhang and Rongfei Lin, "The Hosoya index order of three type of special graphs", pp. 225-232
  • Kinnari Amin, Jill Faudree and Ronald Gould, "The Edge Spectrum of K4-Saturated Graphs", pp. 233-242
  • Shu-Yu Cui and Gui-Xian Tian, "On the sum of powers of the signless Laplacian eigenvalues of graphs", pp. 243-255
  • Martin Krone and Ingrid Mengersen, "The Ramsey Numbers r(K5-2K2,2K3), r(K5-e,2K3), and r(K5,2K3)", pp. 257-260
  • S. Al-Addasi, O.A. AbuGhneim and H. Al-Ezeh, "Further New Properties of Divisor Graphs", pp. 261-272
  • K. Manickam, M. Marudai and R. Kala, "Some Results On Felicitous Labeling Of Graphs", pp. 273-279

Back to the JCMCC page.